MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR HUMERAL HEAD Ø52 MM

LIMACORPORATE S.P.A SMR SYSTEM; SMR HUMERAL HEAD Ø52 MM
Catalog Number 1322.09.520
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the dhrs of the involved lot #1802753 (ster.#(b)(4)), no pre-existing anomaly was found on (b)(4) devices manufactured with that lot and ster.According to our records this is the only complaint received on this lot # and ster.#.This is initial mdr report the manufacturer will submit a final mdr report when the investigations are closed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due cuff failure.The following smr stemless anatomic implants were removed and reverse from stryker was implanted: · smr humeral head ø52 mm (product code 1322.09.520, lot # 1802753 - ster.(b)(4)) sold in us.· smr stemless - neutral adaptor (product code 1335.15.200, lot # 1713952 - ster.(b)(4)) sold in us.· smr stemless - steml.Core #m (product code 1355.14.235, lot # 1714291 - ster.(b)(4)) sold in us · cemented glenoid 3 pegs small (product code 1379.51.020, lot # 15at1pg - ster.(b)(4)) previous surgery was perfromed on (b)(6) 2018.Patient is a male, 67 years old.Event happened in australia.
 
Additional Manufacturer Narrative
A review of the device history records and sterilization documentation was performed for the involved lot: · lot #1802753 (ster.#(b)(4)): no anomalies, deviations, or nonconformities were identified during manufacturing or sterilization.A total of (b)(4) devices were manufactured and sterilized under this lot.According to limacorporate records, this represents the first and only complaint received for the involved lot and sterilization number.Device analysis the explanted devices were not returned to limacorporate for further physical analysis.However, pre-revision x-rays and photographs of the explanted devices were provided by the complaint source.This documentation was reviewed internally and subsequently shared with a medical expert for a clinical assessment of the event.The expert's evaluation states: "the case is a rotator cuff failure.There is no sign for implant related failure.It is a fateful course of events." based on the available radiographic documentation and the medical expert's assessment, no evidence suggestive of implant malfunction, material failure, or design-related issues was identified.Considering that the exact root cause of the event cannot be conclusively determined due to the limited clinical and technical information available and the absence of the explanted devices for physical examination, based on the following considerations: · the review of the device history records and sterilization documentation for the involved lot and sterilization number did not identify any anomalies or nonconformities.· this is the first and only complaint reported for the involved lot and sterilization #; · the medical expert assessment did not identify any implant-related failure and attributed the event primarily to rotator cuff failure.· no additional clinical, radiographic, or technical data are available to support further investigation.The event is assessed as not product-related.Pms data: 4 similar events from 9 units sold in australia (b)(4) in the past 3 years.8 similar events from (b)(4) units sold worldwide (b)(4) in the past 3 years.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.This is final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR HUMERAL HEAD Ø52 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038-,
MDR Report Key23345068
Report Number3008021110-2025-00143
Device Sequence Number9470763
Product Code KWT
UDI-Device Identifier08033390274296
UDI-Public08033390274296
Combination Product (Y/N)Y
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1322.09.520
Device Lot Number1802753
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown